# SDR ASAA0873649

- Difficulty date: October 3, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM BS 312 LBL 11 TO LBL 30.  CORROSION ON FLOORBEAM BS 312 LBL 11 TO LBL 30 BLENDED OUT.  BLEND AREA FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMIT.  FLOORBEAM REPAIRED IAW ERO 8711 AND EA.
